Trigonometric and orthoprojection widths of classes of periodic functions of many variables

  • A. S. Romanyuk
  • V. S. Romanyuk


We obtain exact order estimates for trigonometric and orthoprojection widths of the Besov classes $B^r_{p,θ}$ and Nikol’skii classes $Hr p$ of periodic functions of many variables in the space $L_q$ for certain relations between the parameters $p$ and $q$.
How to Cite
Romanyuk, A. S., and V. S. Romanyuk. “Trigonometric and Orthoprojection Widths of Classes of Periodic Functions of Many Variables”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 10, Oct. 2009, pp. 1348-66,
Research articles